# SDR 2001F00076

- Difficulty date: June 20, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N261LR
- Make and model: Boeing 737230
- Aircraft serial: 22402
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 106079113
- Part serial: 0002G
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAL - FLT 441 - AFTER TAKEOFF, WHEN PILOT SELECTED FLAP TO UP POSITION, IT DID NOT RESPONDED.  ALTERNATE FLAP EXTENSION WAS PERFORMED FOR LANDING.  THE AIRCRAFT RETURN TO THE EL SALVADOR AIRPORT.  AT EL SALVADOR STATION, MAINTENANCE TECHS TESTED THE FLAPS INDICATION ACCORDING TO AMM 27-58-01.  THE POSITION TRANSMITTER LT/RT WERE REPLACED DUE TO INTERMITTENT WORKS ACCORDING TO AMM 27-58-12.  ALSO, THE FLAPS POSITIONS INDICATOR WERE REPLACED ACCORDING TO AMM 27-58-41.  AFTER SATISFACTORY FUNCTIONAL CHECKS, THE AIRCRAFT RETURNED TO SERVICE.  (M)
